# SDR DALA2019022601224

- Difficulty date: February 26, 2017
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 127,703 hours, 18,262 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Spherical Bearin
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG SPHERICAL BEARING FOUND SIGNS OF ROTATION, REPLACED BEARING C/W ERA 567722-14 (LP 2907406)
